Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sweating due to sports, irritation in buttocks, rash on skin. Treatment?

Hi doctor, I have a question. So i have started running every morning for sports coming up for school and I ve been sweating a lot. I ve noticed that I ve been very irritated in the butt crack region and I took a look and it seems almost raw? I thought it was a rash and I ve tried desitin, but I m not sure exactly how to treat it since I m unsure what it is.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  875
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

You are having perianal intertrigo.Sweating ,friction with clothes can irritate skin leading to intertrigo.

Take regular bath after running.Use loose shorts while running.Keep area dry and clean.,you can use antifungal powder like candid at day time.At night you can apply a steroid antifungal cream like canddid b for 1 week.In case if there is no response it will be better to consult a dermatologist.

Hope this will help you.Take care.
Answered: Tue, 8 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor